# SDR AT0100009

- Difficulty date: December 30, 2000
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CREASED AT STRINGER BS 363 - 369.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW B737 SRM 53-30-3 FIGURE 1.
